# SDR IPXA2020123063953

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,731 hours, 14,667 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DURING TAXI, NR 2 ENGINE FLAMED OUT, ALL ENGINE PARAMETER ROLLED BACK.  NO FCC FAULTS ON ECU 2A ON 2B FAULTS, PER FON MTS NORMAL START, PER MD11 AMM 71-00-00.  OPERATIONS TEST GOOD AT THIS TIME.
